Hi all ive been trying to find this answer out for the last two days with no joy. The last few nights in the middle of the night I have been experiencing bad painful cramping so much so I rushed to the bathroom thinking my AF would make an appearance and it hasnt. About two weeks ago a couple of hours after intercourse I had spotting but that was all. However this week along with the cramps, I have been hormonal and exhausted. When I have gone to bed of a night I havnt been able to sleep and feel restless. My breasts have been slighlty more tender than normal I just keep thinking it is due to me being over weight. My lower back and legs have been aching aswell. I done a test two weeks ago after the light bleed but it was negative.. Sorry seems so long winded. I also have anemia and lower than average folic acid levels. I came of the depo shot about 12 months ago and havn't as yet had a period.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.